On the complex and convex geometry of Ol'shanskii semigroups
Annales de l'Institut Fourier, Volume 48 (1998) no. 1, p. 149-203

To a pair of a Lie group G and an open elliptic convex cone W in its Lie algebra one associates a complex semigroup S=G Exp (iW) which permits an action of G×G by biholomorphic mappings. In the case where W is a vector space S is a complex reductive group. In this paper we show that such semigroups are always Stein manifolds, that a biinvariant domain DS is Stein is and only if it is of the form G Exp (D h ), with DhiW convex, that each holomorphic function on D extends to the smallest biinvariant Stein domain containing D, and that biinvariant plurisubharmonic functions on D correspond to invariant convex functions on D h .

À tout cône ouvert elliptique convexe W dans l’algèbre de Lie d’un groupe de Lie G on associe un semi-groupe complexe S=G Exp (iW) qui permet une action holomorphe de G×G. Si W est l’algèbre de Lie toute entière, le semi-groupe S est un groupe complexe réductif. Dans cet article on montre que chaque semi-groupe S est une variété de Stein, qu’un domaine biinvariant DS est de Stein si et seulement si D=G Exp (D h )D h iW est convexe, que toute fonction holomorphe sur D s’étend au plus petit domaine de Stein contenant D, et que les fonctions biinvariantes plurisousharmoniques sur D correspondent aux fonctions convexes sur D h .

     author = {Neeb, Karl-Hermann},
     title = {On the complex and convex geometry of Ol'shanskii semigroups},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {1},
     year = {1998},
     pages = {149-203},
     doi = {10.5802/aif.1614},
     zbl = {0901.22003},
     mrnumber = {99e:22013},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1998__48_1_149_0}
Neeb, Karl-Hermann. On the complex and convex geometry of Ol'shanskii semigroups. Annales de l'Institut Fourier, Volume 48 (1998) no. 1, pp. 149-203. doi : 10.5802/aif.1614. http://www.numdam.org/item/AIF_1998__48_1_149_0/

[AL92] H. Azad and J.-J. Loeb, Plurisubharmonic functions and Kählerian metrics on complexification of symmetric spaces, Indag. Math. N. S., 3(4) (1992), 365-375. | MR 94a:32014 | Zbl 0777.32008

[Fe94] G. Fels, Differentialgeometrische Charakterisierung invarianter Holomorphiegebiete, Schriftenreihe des Graduiertenkollegs “Geometrische und mathematische Physik”, Universität Bochum, 7, 1994. | Zbl 0850.32001

[He93] P. Heinzner, Equivariant holomorphic extensions of real analytic manifolds, Bull. Soc. Math. France, 121 (1993), 445-463. | Numdam | MR 94i:32050 | Zbl 0794.32022

[HHL89] J. Hilgert, K.H. Hofmann and J.D. Lawson, “Lie Groups, Convex Cones, and Semigroups”, Oxford University Press, 1989. | MR 91k:22020 | Zbl 0701.22001

[HiNe93] J. Hilgert and K.-H. Neeb, “Lie semigroups and their applications”, Lecture Notes in Math., 1552, Springer, 1993. | Zbl 0807.22001

[HNP94] J. Hilgert, K.-H. Neeb and W. Plank, Symplectic convexity theorems and coadjoint orbits, Comp. Math., 94 (1994), 129-180. | Numdam | MR 96d:53053 | Zbl 0819.22006

[Hö73] L. Hörmander, An introduction to complex analysis in several variables, North-Holland, 1973. | Zbl 0271.32001

[Las78] M. Lasalle, Sur la transformation de Fourier-Laurent dans un groupe analytique complexe réductif, Ann. Inst. Fourier, Grenoble, 28-1 (1978), 115-138. | Numdam | MR 80b:32006 | Zbl 0334.32028

[MaMo60] Y. Matsushima, and A. Morimoto, “Sur certains espaces fibrés holomorphes sur une variété de Stein”, Bull. Soc. Math. France, 88 (1960), 137-155. | Numdam | MR 23 #A1061 | Zbl 0094.28104

[Ne94a] K.-H. Neeb, Holomorphic representation theory II, Acta Math., 173-1 (1994), 103-133. | MR 96a:22025 | Zbl 0842.22004

[Ne94b] K.-H. Neeb, Realization of general unitary highest weight representations, Preprint 1662, Technische Hochschule Darmstadts, 1994.

[Ne94c] K.-H. Neeb, A Duistermaat-Heckman formula for admissible coadjoint orbits, Proceedings of “Workshop on Lie Theory and its applications in Physics”, Clausthal, August, 1995, Eds. Doebner, Dobrev, to appear. | Zbl 0920.22009

[Ne94d] K.-H. Neeb, A convexity theorem for semisimple symmetric spaces, Pacific Journal of Math., 162-2 (1994), 305-349. | MR 95b:22016 | Zbl 0809.53058

[Ne94e] K.-H. Neeb, On closedness and simple connectedness of adjoint and coadjoint orbits, Manuscripta Math., 82 (1994), 51-65. | MR 94k:22012 | Zbl 0815.22004

[Ne95a] K.-H. Neeb, Holomorphic representation theory I, Math., Ann., 301 (1995), 155-181. | MR 96a:22024 | Zbl 0829.43017

[Ne95b] K.-H. Neeb, Holomorphic representations of Ol'shanskiĠ semigroups, in “Semigroups in Algebra, Geometry and Analysis”, K. H. Hofmann et al., eds., de Gruyter, 1995. | MR 97b:22017 | Zbl 0851.22014

[Ne96a] K.-H. Neeb, Invariant Convex Sets and Functions in Lie Algebras, Semigroup Forum 53 (1996), 230-261. | MR 97j:17033 | Zbl 0873.17009

[Ne96b] K.-H. Neeb, Coherent states, holomorphic extensions, and highest weight representations, Pac. J. Math., 174-2 (1996), 497-542. | Zbl 0894.22008

[Ne98] K.-H. Neeb, “Holomorphy and Convexity in Lie Theory”, de Gruyter, Expositions in Mathematics, to appear. | Zbl 0936.22001

[Ra86] R. M. Range, Holomorphic Functions and Integral Representations in Several Complex Variables, Springer Verlag, New York, 1986. | MR 87i:32001 | Zbl 0591.32002

[Ro63] H. Rossi, On Envelopes of Holomorphy, Comm. on Pure and Appl. Math., 16 (1963), 9-17. | MR 26 #6436 | Zbl 0113.06001